Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 25, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 6, 2016, 3:34 PM EST. It took effect at Mar 7, 2016, 1:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2016, 3:34 PM EST (20:34 UTC)
- In effect from
- Mar 7, 2016, 1:00 AM EST
- Expired
- Mar 7, 2016, 3:32 PM EST
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
605 WHUS71 KBUF 062034 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EST SUN MAR 6 2016 LEZ040-041-070445- /O.NEW.KBUF.SC.Y.0025.160307T0600Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 334 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-070445- /O.NEW.KBUF.SC.Y.0025.160307T0600Z-160307T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 334 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
5 follow-up statements
100 WHUS71 KBUF 070222 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 922 PM EST SUN MAR 6 2016 LEZ020-071000- /O.EXB.KBUF.SC.Y.0025.160307T1200Z-160307T1800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 922 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EST MONDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-071000- /O.CON.KBUF.SC.Y.0025.160307T0600Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 922 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-071000- /O.CON.KBUF.SC.Y.0025.160307T0600Z-160307T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 922 PM EST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/JJR
682 WHUS71 KBUF 070842 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 AM EST MON MAR 7 2016 LEZ040-041-071645- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 342 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-071645- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 342 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-071645- /O.CON.KBUF.SC.Y.0025.160307T1200Z-160307T1800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 342 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS71 KBUF 071434 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 934 AM EST MON MAR 7 2016 LEZ040-041-072100- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 934 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-072100- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 934 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-071800- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T1800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 934 AM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
050 WHUS71 KBUF 071746 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1246 PM EST MON MAR 7 2016 LOZ045-071900- /O.CAN.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1246 PM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY LEVELS AT THIS TIME. $$ LEZ020-071900- /O.CAN.KBUF.SC.Y.0025.000000T0000Z-160307T1800Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1246 PM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS AT THIS TIME. $$ LEZ040-041-072100- /O.CON.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1246 PM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
354 WHUS71 KBUF 072032 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 332 PM EST MON MAR 7 2016 LEZ040-041-072145- /O.CAN.KBUF.SC.Y.0025.000000T0000Z-160307T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 332 PM EST MON MAR 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 12:45 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 6, 12:45 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1245 PM EST SUN MAR 6 2016 .SYNOPSIS... HIGH PRESSURE WILL SETTLE ACROSS WESTERN AND NORTH CENTRAL NEW YORK TODAY...PROVIDING THE REGION WITH FAIR WEATHER WHILE SETTING THE STAGE FOR A NOTABLE WARM UP. AS THE HIGH MOVES TO OUR SOUTHEAST TONIGHT...A MAJOR WARM UP WILL COMMENCE WITH TEMPERATURES CLIMBING WELL ABOVE NORMAL THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE WILL CREST ACROSS THE REGION TODAY...PROVIDING PLENTY OF SUNSHINE FOR MOST AREAS. SOME LOW LEVEL MOISTURE HAS ALLOWED SOME DIURNAL CUMULUS TO DEVELOP ACROSS PORTIONS OF CENTRAL NY AND THE NORTH COUNTRY. THESE SHOULD DISSIPATE BY MID TO LATE AFTERNOON AS THE SHALLOW FIELD OF LOW LEVEL MOISTURE IS MIXED OUT. OTHERWISE THE REST OF THE AREA WILL SEE FULL SUNSHINE. TEMPERATURES WILL BE A LITTLE MILDER TODAY WITH HIGHS IN THE UPPER 30S IN MOST LOCATIONS. THE HIGH WILL SLIDE INTO SOUTHERN NEW ENGLAND TONIGHT AS THE 850MB RIDGE AXIS ALSO SLIDES EAST. THIS WILL BRING WARMER AIR INTO THE REGION TONIGHT. LOW TEMPERATURES WILL PROBABLY OCCUR DURING THE EVENING HOURS...WITH RISING TEMPERATURES LATE IN THE NIGHT. MID- LEVEL CLOUDS WILL SPREAD INTO THE REGION OVERNIGHT...WITH A SMALL CHANCE FOR MEASURABLE PRECIPITATION ACROSS THE NORTH COUNTRY LATE IN THE NIGHT. THE RGEM IS MORE AGGRESSIVE THAN THE NAM/GFS...WITH THE FORECAST REPRESENTING A CONSENSUS OF AVAILABLE GUIDANCE. IF PRECIPITATION DOES OCCUR...P-TYPE IS TRICKY WITH FORECAST SOUNDINGS MARGINALLY COLD ENOUGH ALOFT FOR SNOW. EXPECT ANY PRECIPITATION TO BE MOSTLY RAIN OR SNOW...BUT A BRIEF PERIOD OF SLEET OR FREEZING RAIN CANNOT BE RULED OUT. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... THE WORK-WEEK WILL START WITH A WARMING TREND AS THE SURFACE HIGH PRESSURE AXIS PUSHES EASTWARD AND A RETURN SOUTHERLY FLOW BRINGS MILDER AIR NORTHWARD. WE WILL HAVE TO CONTEND WITH A FEW RAIN OR SNOW SHOWERS EARLY EAST OF LAKE ONTARIO AS AN UPPER LEVEL SHORTWAVE DIVES SOUTHEASTWARD ACROSS SOUTHERN CANADA...PUSHING A SURFACE BOUNDARY TO NEAR THE INTERNATIONAL BORDER. THERMAL PROFILES SUGGEST A MIX OF RAIN/SNOW TO START MONDAY...WITH ACTIVITY BECOMING ALL RAIN DURING THE LATE MORNING AS THE BOUNDARY LAYER WARMS. IT SHOULD REMAIN DRY AND MILD SOUTH OF LAKE ONTARIO MONDAY WITH 925-850 HPA TEMPERATURES OF +4 TO +6C PROMOTING HIGHS IN THE 40S...WITH NEAR 50S IN THE VALLEYS AND LAKE PLAINS. THIS FRONTAL BOUNDARY WILL LIFT NORTHWARD MONDAY NIGHT AS SOUTHERLY FLOW STRENGTHENS BETWEEN THE SURFACE HIGH TO OUR EAST AND A DEVELOPING STORM SYSTEM OVER THE CENTRAL PLAINS. THERE MAY BE A LINGERING SHOWER OF RAIN OR SNOW EARLY ACROSS JEFFERSON COUNTY...OTHERWISE MONDAY NIGHT WILL BE DRY WITH AIR TEMPERATURES LOWERING TO AROUND 40...AND MID 30S EAST OF LAKE ONTARIO. TUESDAY WILL BECOME PLEASANTLY WARM ACROSS THE REGION DUE TO THE CONTINUED BROAD SOUTHERLY FLOW OVER THE GREAT LAKES REGION. THE 925- 850 HPA TEMPERATURES OF +6 TO +8C SHOULD PROMOTE AFTERNOON TEMPERATURES WELL INTO THE 50S...WITH LOW TO MID 60S FOUND ACROSS MUCH OF WESTERN NEW YORK. A SOUTHWEST WIND OFF THE COOL LAKE ERIE MAY MAINTAIN DOWNTOWN BUFFALO AND NEARBY SUBURBS IN THE LOW TO MID 50S THROUGH THE AFTERNOON. TUESDAY NIGHT THIS PLAINS STORM SYSTEM WILL LIFT NORTHEASTWARD ACROSS THE WESTERN GREAT LAKES. A WARM FRONT EXTENDING EASTWARD FROM THIS SYSTEM WILL PASS ACROSS THE CENTRAL AND EASTERN GREAT LAKES REGION...WITH CHANCES FOR RAIN SHOWERS. BEST CHANCES WILL BE WEST OF THE GENESEE VALLEY...AND ALSO THE SAINT LAWRENCE VALLEY REGION. THE SOUTHERLY FLOW COMBINED WITH CLOUD COVER SHOULD CONTINUE THE MILD FEEL TO THE AIRMASS OVERNIGHT...WITH TEMPERATURES DROPPING TO ONLY THE MID 40S FOR LOWS OVERNIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BY WEDNESDAY THE RIDGE AXIS WILL SHIFT EAST OF THE AREA... WITH THE SURFACE HIGH ANCHORING OFF THE SOUTHEAST COAST. THIS PATTERN WILL ALLOW FOR ANOTHER MUCH ABOVE NORMAL TEMPERATURE DAY WEDNESDAY WITH HIGHS LIKELY PEAKING IN THE 60S TO NEAR 70 IN THE GENESEE VALLEY... WHICH WILL BE A GOOD 20 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. LIKE THE DAY BEFORE A LIGHT SOUTHWEST WIND SHOULD MAINTAIN DOWNTOWN BUFFALO AND ITS IMMEDIATE SUBURBS A BIT COOLER...WITH TEMPERATURES RANGING THROUGH THE MID TO UPPER 50S THROUGH THE AFTERNOON WEDNESDAY. BY LATE WEDNESDAY THROUGH THE END OF THE WEEK... MODELS ARE IN GOOD AGREEMENT THAT SEVERAL SHORTWAVES TRACKING THROUGH SOUTHERN CANADA WILL HELP TO FLATTEN THE RIDGE IN THE EAST. WITH THE RIDGE CENTERED OFF THE SOUTHEAST COAST... A STEADY SUPPLY OF GULF MOISTURE WILL BE DIRECTED NORTHWARD THROUGH THE PLAINS AND OHIO VALLEY AND EVENTUALLY INTO WESTERN AND CENTRAL NEW YORK. WITH THE AREA STUCK ON THE NORTHERN PERIPHERY OF THE HIGH PRESSURE SYSTEM... THIS SET-UP SHOULD ALLOW A RAINY WEATHER PATTERN TO PERSIST INTO THE END OF THE WEEK. HIGH PRESSURE DROPPING SOUTHWARD FROM CANADA BEHIND THIS MID-WEEK FRONTAL BOUNDARY WILL LIKELY BRING A DRY DAY TO THE REGION ON FRIDAY WITH A CLEARING SKY. ANOTHER SHORTWAVE BEHIND THIS BUBBLE OF HIGH PRESSURE MAY BRING RAIN CHANCES TO THE REGION ON SATURDAY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH THIS EVENING AND PROVIDE MAINLY VFR CONDITIONS. SOME DIURNAL CUMULUS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL NY AND THE NORTH COUNTRY...BUT THESE SHOULD MIX OUT BY MID TO LATE AFTERNOON LEAVING MAINLY CLEAR SKIES. TONIGHT MID LEVEL WARM ADVECTION AND INCREASING MOISTURE WILL BRING INCREASING MID/HIGH CLOUDS FROM NORTHWEST TO SOUTHEAST WITH VFR PREVAILING. ON MONDAY A MID LEVEL TROUGH AND SURFACE FRONTAL ZONE WILL CROSS THE NORTH COUNTRY AND PRODUCE A PERIOD OF RAIN AND WET SNOW SHOWERS CHANGING TO ALL RAIN BY AFTERNOON BEFORE DIMINISHING. THIS WILL PRODUCE SOME MVFR/IFR VSBY AND CIGS ACROSS THE NORTH COUNTRY. BY AFTERNOON THE FRONTAL ZONE WILL BECOME A WARM FRONT... WITH TRAPPED LOW LEVEL MOISTURE PRODUCING IFR CIGS ACROSS THE NORTH COUNTRY. OTHERWISE FOR THE REST OF THE AREA VFR WILL PREVAIL ON MONDAY. FINALLY...A LOW LEVEL JET WILL CROSS THE AREA TONIGHT AND EARLY MONDAY AND PRODUCE A PERIOD OF LOW LEVEL WIND SHEAR ACROSS THE ENTIRE REGION. BY MID MORNING MONDAY THE LOW LEVELS WILL BECOME BETTER MIXED WHICH WILL ALLEVIATE THE LOW LEVEL WIND SHEAR AND ALLOW GUSTS UP TO 25 KNOTS TO REACH THE SURFACE. OUTLOOK... TUESDAY...A CHANCE OF SHOWERS AND MVFR IN THE MORNING...THEN VFR IN THE AFTERNOON. WEDNESDAY...MAINLY VFR WITH A CHANCE OF RAIN SHOWERS. THURSDAY...MVFR/IFR WITH RAIN SHOWERS. FRIDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS. && .MARINE... HIGH PRESSURE WILL BUILD ACROSS THE LOWER LAKES TODAY WITH A PERIOD OF LIGHT WINDS AND FLAT WAVE ACTION. THIS HIGH WILL BUILD OFF THE MID ATLANTIC COAST TONIGHT AND MONDAY. THIS WILL ALLOW FOR INCREASING SOUTHWESTERLIES ON LAKES ERIE AND ONTARIO...WHICH MAY PRODUCE A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS EARLY NEXT WEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL/HITCHCOCK SHORT TERM...THOMAS LONG TERM...CHURCH/THOMAS AVIATION...HITCHCOCK MARINE...APFFEL/THOMAS
Hazardous weather outlook, Mar 6, 5:22 AM EST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EST SUN MAR 6 2016 NYZ001>008-010>014-019>021-085-071030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 522 AM EST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-071030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 522 AM EST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.